MathSciNet Relay Station
MathSciNet bibliographic data
MR141781 (25 #5178) 30.45
Rauch, H. E. The singularities of the modulus space. Bull. Amer. Math. Soc. 68 1962 390–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement